Nonterminal complexity of tree controlled grammars

S. Turaev, J. Dassow, M. Selamat

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

This paper studies the nonterminal complexity of tree controlled grammars. It is proved that the number of nonterminals in tree controlled grammars without erasing rules leads to an infinite hierarchy of families of tree controlled languages, while every recursively enumerable language can be generated by a tree controlled grammar with erasing rules and at most nine nonterminals.

Original languageEnglish
Pages (from-to)5789-5795
Number of pages7
JournalTheoretical Computer Science
Volume412
Issue number41
DOIs
Publication statusPublished - Sep 23 2011
Externally publishedYes

Keywords

  • Descriptional complexity
  • Formal languages
  • Regulated rewriting
  • Tree controlled grammars

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint

Dive into the research topics of 'Nonterminal complexity of tree controlled grammars'. Together they form a unique fingerprint.

Cite this